# SDR GTIA2018052602665

- Difficulty date: May 26, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,120 hours, 2,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR EVENT DURING DESCENT FROM 2300 TO LANDING REPORTED BY FLT ATTENDANTS SUP PROCEDURE 3.226.1 COMPLIED WITH. REF TSM 05-50-00-810-831. PERFORMED APU, ENG 1, ENG 2 INSPECTION FOR OIL LEAKS. NO LEAKS FOUND. PERFORMED OPS TEST OF PACK 1+2 NO DEFECTS NOTED. UNABLE TO DUPLICATE DISCREPANCY. A/C OKAY FOR SERVICE.
